# SDR FDEA200902090492

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5160
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT CORRODED AT BS 345-365, LBL 60, L1 DOOR SILL.  REMOVED CORROSION ON FLOOR SUPPORT IAW SRM 51-10-02 AT BS 345-365, LBL 60.  REMOVED FLOOR SUPPORT IAW SRM 41-40-02.  BLENDED AREA IS L=18.0", W=2.0", D=.015", OUT OF LIMITS PER SRM 53-00-51, FIG 101, DETAIL 3.  FABRICATED NEW FLOOR SUPPORT ON MAE TRAVELER NR T9/777788.  LOCATED, DRILLED, TREATED, PRIMED AND TOP COATED FLOOR SUPPORT PER SRM 51-40-05, 51-20-01, 51-20-00.  INSTALLED REPAIR FLOOR SUPPORT AT BS 345-365, LBL 60, PER SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CAT.  "A" MAJOR REPAIR.
